ID 114
Author
Ohbuchi, Akira Department of Mathematical Sciences, Faculty of Integrated Arts and Sciences, The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
Let L be an ample line bundle on an abelian variety A defined over an algebraically closed field k. We already know that L is normally generated if L is base point free and char (k)≠2. In this article, we prove that the above result is also true if char (k)=2.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
30
Start Page
1
End Page
9
Sort Key
1
Published Date
1997-02-20
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology